# SDR DALA2018112606818

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 84,949 hours, 37,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L. CORRECTIVE ACTION: R/R LAMP CAP ASSEMBLY PER WDM 25-66. (0836960)
